# SDR P5CA0300891

- Difficulty date: June 20, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 83,655 hours, 18,381 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Surge Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: R

## Discrepancy

REPORTED FUEL LEAK BY TOWER ON CLIMBOUT WITH SMELL OF FUEL IN UPPER CRG DECK.  FOUND LT SURGE TANK WITH FUEL SUMPED SURGED TANK.  FOUND VOLUMETRIC SYS INOP.  OPENED DMI 28-20-1.  MALFUNCTION OF VOLUMETRIC SYS.
